# SDR ASOA20150716038

- Difficulty date: July 16, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 145563
- Aircraft time: 29,676 hours, 23,445 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SIDEWALL LIGHTING AT SEAT 7A CAUSING BURNING ODOR.
